Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes bright red spot in the corner of eye?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
A month ago during a regular eye check up my doctor saw inducements a burst blood vessels
I am on vacation and have been having headaches and last night I got a large bright red spot in corner oh my eye
I am wondering what all of this could be caused by. Should I continue my vacation?
Posted Fri, 22 Aug 2014 in Vision and Eye Disorders
 
 
Answered by Dr. Dadapeer K 25 minutes later
Brief Answer:
It seems like subconjunctival hemorrhage.

Detailed Answer:
Hello
Welcome to Health care magic

I am Dr. Dadapeer K, an ophthalmologist and I answer health problems related to eye.

It seems from the history that you are having a bright red spot in the corner of eye.
This is probably subconjunctival hemorrhage.
This will resolve by 1-2 weeks and no treatment is required.
Though commonly subconjunctival hemorrhage occurs secondary to injury it can occur spontaneously in conditions like hypertension.

If the problem is recurrent you need to undergo evaluation by physician to rule out hypertension and other systemic problems.

Otherwise no need to worry you can continue with your vacation.

If possible do send a photo of the affected eye so that I can confirm the diagnosis for you.

Hope the information is helpful to you.

Thank you
With regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor